Browse "MA-Journal Papers(저널논문)" by Issue Date

Showing results 61 to 80 of 1559

61

On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

62

Stable Laws for Chaotic Billiards with Cusps at Flat Points

Jung, Paulresearcher; Zhang, Hong-Kun, ANNALES HENRI POINCARE, v.19, no.12, pp.3815 - 3853, 2018-12

63

Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

64

Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

65

Delocalization and limiting spectral distribution of Erdos-Renyi graphs with constant expected degree

Jung, Paulresearcher; Lee, Jaehun, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.23, 2018-12

66

BOTTOM-UP ESTIMATION AND TOP-DOWN PREDICTION: SOLAR ENERGY PREDICTION COMBINING INFORMATION FROM MULTIPLE SOURCES

Hwang, Youngdeok; Lu, Siyuan; Kim, Jae-Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.12, no.4, pp.2096 - 2120, 2018-12

67

Vertex-minors and the Erdos-Hajnal conjecture

Chudnovsky, Maria; Oum, Sang-ilresearcher, DISCRETE MATHEMATICS, v.341, no.12, pp.3498 - 3499, 2018-12

68

Comparison of Fitness and Popularity: Fitness-Popularity Dynamic Network Model

Jung, Ho Hyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v.2018, 2018-12

69

Waveforms of molecular oscillations reveal circadian timekeeping mechanisms

Jo, Hang-Hyun; Kim, Yeon Jeong; Kim, Jae Kyoungresearcher; Foo, Mathias; Somers, David E.; Kim, Pan-Jun, COMMUNICATIONS BIOLOGY, v.1, no.1, 2018-11

70

Exponential torsion growth for random 3-manifolds

Baik, Hyungryulresearcher; Bauer, David; Gekhtman, Ilya; Hamenstaedt, Ursula; Hensel, Sebastian; Kastenholz, Thorben; Petri, Bram; et al, International Mathematics Research Notices, v.2018, no.21, pp.6497 - 6534, 2018-11

71

Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

72

Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

73

Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

74

A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

75

RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

76

A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

77

THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

78

Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

79

Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

80

Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

Discover

rss_1.0 rss_2.0 atom_1.0